Optimal Beliefs, Asset Prices, and the Preference for Skewed Returns

Brunnermeier, Markus K., Gollier, Christian and Parker, Jonathan A. (2007) Optimal Beliefs, Asset Prices, and the Preference for Skewed Returns. American Economic Review, 97 (2). pp. 159-165.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/6738
Item Type: Article
Language: English
Date: May 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:55
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:6738
URI: http://publications.ut-capitole.fr/id/eprint/2585

Available Versions of this Item

Actions (login required)

View Item View Item